# SDR REXA2022072801713

- Difficulty date: July 25, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 32,619 hours, 22,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 6021R3180541
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DD3 FWD INTERCOSTAL CORRODED.	REMOVED DAMAGED INTERCOSTAL, LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE INTERCOSTAL PN 601R318054-1 IAW CRJ 900 SRM 51-40-11-001-001-A01, 51-42-06-001-001-A01
